Open Access
1998/1999 Multipliers for Some Non-Absolute Integrals in Euclidean Spaces
Lee Tuo-Yeong
Real Anal. Exchange 24(1): 149-160 (1998/1999).


In this paper we prove a uniform boundedness theorem and use it to show that if $fg$ is non-absolutely integrable on an interval in Euclidean space for each non-absolute integrable function $f$, then $g$ is almost everywhere a function of strongly bounded variation on $E$.


Download Citation

Lee Tuo-Yeong. "Multipliers for Some Non-Absolute Integrals in Euclidean Spaces." Real Anal. Exchange 24 (1) 149 - 160, 1998/1999.


Published: 1998/1999
First available in Project Euclid: 23 March 2011

zbMATH: 0940.26007
MathSciNet: MR1691742

Primary: 26A39

Keywords: non-absolute integrals

Rights: Copyright © 1998 Michigan State University Press

Vol.24 • No. 1 • 1998/1999
Back to Top